# SDR UPS00233152

- Difficulty date: June 8, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65216391
- Condition: Cracked
- Location: Nr 3 Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI.  NR 3 FLAP TRANSMISSION MOUNT FITTING IS CRACKED     NR 3 FLAP TRANSMISSION REMOVED IAW MM 27-51-41. CASTING REPLACED BOEING DRAWING 65-16201. REFITTED NR 3 FLAP TRANSMISSION ASSY IAW MM.27-51-41.
